Alert archive / Minnesota / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 83, NWS Grand Forks, ND

August 25, 2013Beltrami County, Minnesota

NWS Grand Forks, ND issued this severe thunderstorm warning at Aug 25, 2013, 12:08 AM CDT for Beltrami County, Minnesota. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 25, 2013, 12:08 AM CDT (05:08 UTC)
Expired
Aug 25, 2013, 1:00 AM CDT
In force
52 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Beltrami County, MN

The radar

The Fargo/Grand Forks radar (KMVX), 203 km from the middle of the area, began a volume at 05:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 5.1 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2013-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2085 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2013-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2085 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
1272 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
1.2
Supercell composite
9.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

271 
WUUS53 KFGF 250508
SVRFGF
MNC007-250600-
/O.NEW.KFGF.SV.W.0083.130825T0508Z-130825T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1208 AM CDT SUN AUG 25 2013

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL BELTRAMI COUNTY IN NORTH CENTRAL MINNESOTA...

* UNTIL 100 AM CDT

* AT 1203 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 27 MILES
  NORTHEAST OF CLEARBROOK...AND MOVING EAST AT 40 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PONEMAH AROUND 1220 AM CDT.
  SAUM AROUND 1235 AM CDT.
  SHOTLEY AND OTTO AROUND 1240 AM CDT.
  WASKISH AROUND 1250 AM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE KELLIHER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4819 9442 4784 9443 4794 9522 4821 9515
TIME...MOT...LOC 0508Z 270DEG 34KT 4805 9508

HAIL...1.00IN
WIND...60MPH

$$

DK
3 follow-up statements
998 
WWUS53 KFGF 250523
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1223 AM CDT SUN AUG 25 2013

MNC007-250600-
/O.CON.KFGF.SV.W.0083.000000T0000Z-130825T0600Z/
BELTRAMI MN-
1223 AM CDT SUN AUG 25 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
BELTRAMI COUNTY UNTIL 100 AM CDT...

AT 1222 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PONEMAH...AND
MOVING EAST AT 40 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SAUM AROUND 1235 AM CDT.
  SHOTLEY AND OTTO AROUND 1240 AM CDT.
  WASKISH AROUND 1250 AM CDT.
  KELLIHER AND SHOOKS AROUND 1255 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4798 9502 4820 9503 4819 9442 4784 9443
TIME...MOT...LOC 0523Z 270DEG 34KT 4805 9487

HAIL...1.00IN
WIND...60MPH

$$

DK
511 
WWUS53 KFGF 250544
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1244 AM CDT SUN AUG 25 2013

MNC007-250600-
/O.CON.KFGF.SV.W.0083.000000T0000Z-130825T0600Z/
BELTRAMI MN-
1244 AM CDT SUN AUG 25 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
BELTRAMI COUNTY UNTIL 100 AM CDT...

AT 1240 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SHOTLEY...AND
MOVING EAST AT 40 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  WASKISH AROUND 1250 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4802 9474 4819 9476 4819 9442 4795 9443
TIME...MOT...LOC 0545Z 270DEG 34KT 4805 9456

HAIL...1.00IN
WIND...60MPH

$$

DK
054 
WWUS53 KFGF 250557
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1257 AM CDT SUN AUG 25 2013

MNC007-250607-
/O.EXP.KFGF.SV.W.0083.000000T0000Z-130825T0600Z/
BELTRAMI MN-
1257 AM CDT SUN AUG 25 2013

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BELTRAMI COUNTY
HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 4802 9474 4819 9476 4819 9442 4795 9443
TIME...MOT...LOC 0557Z 270DEG 34KT 4805 9439

$$

DK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 10:50 PM CDT, 1 hour 18 minutes earlier.

Area forecast discussion, Aug 24, 10:50 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
1050 PM CDT SAT AUG 24 2013

.UPDATE...
ISSUED AT 1050 PM CDT SAT AUG 24 2013

NO CHANGES TO FORECAST...EXCEPT TO ADD THE AVIATION DISCUSSION.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT)
ISSUED AT 212 PM CDT SAT AUG 24 2013

ABBREVIATED DISCUSSION WITH POTENTIAL SEVERE WEATHER REMAINDER OF
THE AFTERNOON INTO THE EVENING. CONVECTION ACROSS CENTRAL ND INTO
NE ND WILL CONTINUE TO PROPAGATE NE...POSSIBLY E REMAINDER OF
AFTERNOON WITH SOME SOUTHWARD DEVELOPMENT POSSIBLE AS UPSTREAM
SURFACE BOUNDARY APPROACHES. COVERAGE SOUTH OF ROUGHLY HIGHWAY 200
NOT CLEAR SO WITH WARM MID LEVEL TEMPERATURES/CAP. WILL MAINTAIN
HIGHEST POPS ACROSS THE NE ND/NW MN AREA THROUGH THE EVENING.
DEWPOINTS IN THE MID 60S TO LOWER 70S SO WILL BE A WARM MUGGY
NIGHT.

MAINTAINED SOME LOW POPS INTO SUNDAY AM DEPENDENT ON HOW LONG
CONVECTION HANGS AROUND EXITING BOUNDARY HOWEVER SHOULD BE
CONFINED TO THE AM WITH WAVE LIFTING NE. REMAINDER OF DAY SHOULD
BE DRY...HOT AND HUMID AND WILL AGAIN BE MONITORING FOR HEAT
ADVISORY POTENTIAL.

SUNDAY NIGHT WILL CONTINUE TO BE WARM AND HUMID.

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 212 PM CDT SAT AUG 24 2013

MONDAY WILL LIKELY BE ANOTHER DAY WITH POTENTIAL FOR HEAT ADVISORY
CONDITIONS ACROSS THE SOUTH ALTHOUGH TEMPERATURES MAY BE A TAD
COOLER. COLUMN REMAIN WARM AND DEWPOINTS WILL BE HIGH.
TEMPERATURES WILL BE CLOSE TO WHAT WE HAVE BEEN SEEING.

NEXT CHANCE FOR CONVECTION WILL BE MONDAY NIGHT AS NEXT WAVE RIDES
OVER CREST OF RIDGE.

.LONG TERM (TUE NIGHT THROUGH SATURDAY)...

BROAD UPPER RIDGE CENTERED OVER SOUTHERN HIGH PLAINS LIKELY TO
PERSIST THROUGH THE EXTENDED PERIOD WITH SEVERAL RIPPLES MOVING
THROUGH NORTHERN PERIPHERY PROVIDING PCPN CHANCES FOR THE NORTHERN
PLAINS.  GFS A BIT WETTER THAN THE LATEST ECMWF BUT BOTH MODELS DO
FAVOR THE WEDNESDAY NIGHT THROUGH THURSDAY TIME FRAME FOR THE BEST
POP CHANCES.  THE STABLE UPPER AIR PATTERN WILL KEEP TEMPERATURES
ABOVE NORMAL THROUGH NEXT WEEKEND...WITH DAYTIME HIGHS RUNNING WELL

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 1050 PM CDT SAT AUG 24 2013

EXPECT VFR CONDITIONS WITH WINDS UNDER 10KT THROUGH THE PERIOD.
THERE COULD BE SOME PATCHY FOG OVERNIGHT MAINLY IN THE
NORTH...ALTHOUGH CONFIDENCE NOT HIGH ENOUGH TO MENTION YET BUT
SOMETHING TO MONITOR TONIGHT.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

UPDATE...DK
SHORT TERM...VOELKER
LONG TERM...WJB/VOELKER
AVIATION...DK
Hazardous weather outlook, Aug 24, 6:01 AM CDT, 18 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
601 AM CDT SAT AUG 24 2013

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-251115-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH-
601 AM CDT SAT AUG 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

A FEW WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS MORNING
MAINLY EAST OF THE RED RIVER. STORMS ARE NOT EXPECTED TO BECOME
SEVERE BUT COULD PRODUCE LIGHTNING AND BRIEF DOWNPOURS.

SOUTHERLY WINDS WILL CONTINUE TO BRING WARM MOIST AIR INTO THE
REGION TODAY. HIGH TEMPERATURES WILL CLIMB INTO THE 90S IN MANY
AREAS. WITH HIGH HUMIDITIES...HEAT INDEX VALUES COULD CLIMB INTO
THE 98 TO 100 DEGREE RANGE FOR A FEW HOURS THIS
AFTERNOON...ESPECIALLY IN SOUTHEASTERN NORTH DAKOTA.

MORE SIGNIFICANT THUNDERSTORM ACTIVITY IS EXPECTED LATE THIS
AFTERNOON INTO THE EVENING...MAINLY NORTH OF THE HIGHWAY 200 CORRIDOR.
WARM MOIST AIR WILL BECOME UNSTABLE THIS AFTERNOON...AND AN UPPER
LEVEL DISTURBANCE MOVING INTO THE REGION FROM THE NORTHERN ROCKIES
WILL HELP DEVELOP THUNDERSTORMS BEGINNING IN THE DEVILS LAKE BASIN
LATE THIS AFTERNOON AND EVENING AND SPREADING EASTWARD OVERNIGHT.
SOME OF THE STORMS COULD BECOME STRONG TO SEVERE WITH LARGE HAIL
AND DAMAGING WINDS THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE LATE
MONDAY AFTERNOON INTO MONDAY NIGHT AND AGAIN WEDNESDAY NIGHT INTO
THURSDAY. HOW SEVERE THE STORMS WILL BE IS UNCERTAIN AT THIS
POINT.

SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

JR

In the hours before

Special weather statement, Aug 24, 6:47 PM CDT, 5 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
647 PM CDT SAT AUG 24 2013

MNZ004>006-250045-
KITTSON MN-LAKE OF THE WOODS MN-ROSEAU MN-
647 PM CDT SAT AUG 24 2013

...SIGNIFICANT WEATHER ADVISORY FOR ROSEAU...EASTERN KITTSON AND
NORTHWESTERN LAKE OF THE WOODS COUNTIES UNTIL 745 PM CDT...

AT 641 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTHWEST OF
GREENBUSH TO KARLSTAD TO 7 MILES SOUTHEAST OF ROSEAU...MOVING TO THE
NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
LIGHTNING.

THE STORMS WILL BE NEAR...
MALUNG AROUND 655 PM CDT.
LEO AROUND 700 PM CDT.
GREENBUSH AND HAUG AROUND 705 PM CDT.
SWIFT AROUND 715 PM CDT.

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

LAT...LON 4933 9482 4932 9480 4917 9478 4890 9468
      4855 9521 4855 9668 4895 9671 4901 9651
      4901 9516 4935 9517 4936 9490
TIME...MOT...LOC 2347Z 238DEG 30KT 4885 9638 4859 9641
          4879 9559

JK
Local storm report, Aug 24, 7:38 PM CDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
738 PM CDT SAT AUG 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     TSTM WND DMG     3 E ROSEAU              48.85N 95.70W
08/24/2013                   ROSEAU             MN   TRAINED SPOTTER

            REPORT OF MULTIPLE 20-30 FT TREES DOWN. TIME ESTIMATED
            FROM RADAR.

&&

JAM
Special weather statement, Aug 24, 10:50 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1050 PM CDT SAT AUG 24 2013

MNZ005-008-009-013-250445-
EAST MARSHALL MN-NORTH BELTRAMI MN-PENNINGTON MN-ROSEAU MN-
1050 PM CDT SAT AUG 24 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MARSHALL...NORTHWESTERN
BELTRAMI...SOUTHERN ROSEAU AND NORTHEASTERN PENNINGTON COUNTIES UNTIL
1145 PM CDT...

AT 1049 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
THUNDERSTORMS ALONG A LINE EXTENDING FROM 20 MILES NORTH OF THIEF
RIVER FALLS TO THIEF RIVER FALLS...MOVING TO THE EAST AT 40 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THE STORMS.

THE STORMS WILL BE NEAR...
MAVIE AROUND 1100 PM CDT.
HIGH LANDING...GOODRIDGE AND GATZKE AROUND 1110 PM CDT.
TORFIN AND CASPERSON AROUND 1115 PM CDT.
GRYGLA...SKIME AND ESPELIE AROUND 1120 PM CDT.

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

LAT...LON 4870 9545 4836 9522 4802 9494 4806 9624
      4854 9632
TIME...MOT...LOC 0350Z 279DEG 39KT 4840 9616 4813 9611

DK
Local storm report, Aug 24, 10:59 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1059 PM CDT SAT AUG 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             7 S WARROAD             48.81N 95.32W
08/24/2013  M1.00 INCH       ROSEAU             MN   PUBLIC

&&

JKAISER
Local storm report, Aug 24, 11:10 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1110 PM CDT SAT AUG 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             4 S SALOL               48.81N 95.57W
08/24/2013  M2.00 INCH       ROSEAU             MN   BROADCAST MEDIA

            PUBLIC FACEBOOK REPORT RELAYED VIA MEDIA PARTNER.

&&

JKAISER
Special weather statement, Aug 24, 11:53 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1153 PM CDT SAT AUG 24 2013

MNZ006-008-009-013-250600-
EAST MARSHALL MN-LAKE OF THE WOODS MN-NORTH BELTRAMI MN-PENNINGTON
MN-
1153 PM CDT SAT AUG 24 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MARSHALL...NORTHERN
BELTRAMI...EXTREME NORTHEASTERN PENNINGTON AND SOUTHERN LAKE OF THE
WOODS COUNTIES UNTIL 100 AM CDT...

AT 1149 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
THUNDERSTORMS ALONG A LINE EXTENDING FROM 25 MILES SOUTHEAST OF
GREENBUSH TO 26 MILES NORTH OF CLEARBROOK...MOVING TO THE EAST AT 40
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THE STORMS.

THE STORMS WILL BE NEAR...
CARMEL AROUND MIDNIGHT CDT.
THORHULT...MALCOLM AND FOURTOWN AROUND 1205 AM CDT.
GATES CORNER AROUND 1215 AM CDT.
SHOTLEY AND OAKS CORNER AROUND 1235 AM CDT.

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

LAT...LON 4802 9540 4850 9606 4857 9443 4804 9441
TIME...MOT...LOC 0453Z 255DEG 35KT 4846 9573 4808 9529

JK

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 7:02 PM CDTTornado WarningFGFLake of the Woods, Roseau43 min
Aug 24, 7:27 PM CDTSevere Thunderstorm WarningFGFLake of the Woods, Roseau48 min
Aug 24, 8:07 PM CDTSevere Thunderstorm WarningFGFLake of the Woods, Roseau53 min
Aug 24, 10:50 PM CDTSpecial Weather StatementFGFPennington55 min
Aug 24, 11:53 PM CDTSpecial Weather StatementFGFBeltrami67 min
Aug 25, 3:37 AM CDTSevere Thunderstorm WarningFGFClay, Norman53 min
Aug 25, 4:26 AM CDTSevere Thunderstorm WarningFGFBecker, Clay, Clearwater, Mahnomen, Norman64 min
Aug 25, 5:27 AM CDTSevere Thunderstorm WarningFGFBecker, Clearwater, Hubbard48 min
Aug 25, 9:51 AM CDTHeat AdvisoryFGFGrant, Otter Tail, Wadena, Wilkin9 hr
Aug 25, 6:04 PM CDTSevere Thunderstorm WarningFGFHubbard56 min
Aug 25, 6:57 PM CDTSevere Thunderstorm WarningFGFBeltrami, Hubbard63 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.